| Model Number |
W1TR02 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Myocarditis (2470); Drug Resistant Bacterial Infection (4553)
| Date of Event |
02/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that following open heart procedures the cardiac resynchronization therapy pacemaker (crt-p) patient had developed an infection identified as methicillin-resistant staphylococcus aureus with mediastinitis and myocarditis noted.The crt-p system was explanted and a leadless pacemaker was implanted.
Additional Manufacturer Narrative
Continuation of d10: 620bg35 heart band implanted: (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.